# SDR CALA9900448

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N52932
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

K LAVTORY AFT ATTACHMENT POINTS CORRODED.  REPLACED BOTH AFT ATTACH POINTS PER SRM 51-40-01.
